(Browns Point, WA)
I've cured my long term (15 years or so) IBS(?) with a very complicated recipe of top probiotics combined with many different kinds of fiber. It was recommended by a nutritionist. It worked! It took about 6 months and then I stopped treatments as I was cured for the most part...no chronic diarrhea.
However, I recently took 2 consecutive doses of Alkala-N and now have now have the worst diarrhea EVER combined with stomach and gut pains. It's been going on for at least 10 days non-stop.
So, can Akala-N have done that damage to my system? I'm 78 years old.
I restarted my regimen of probiotics hoping to regain some health.
No doctors recommendations have helped so far.
Any advice/response is appreciated. Let me know if you require $$ at this point.
Comments for Can Alkala-N taken as suggested cause diarrhea?
Click here to add your own comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Crohns & IBS Questions.
Copyright © 2003 - 2023. All Rights Reserved under USC Title 17.Do not copy
content from the pages of this website without our expressed written consent.
To do so is Plagiarism, Not Fair Use, is Illegal, and a violation of the
The Digital Millennium Copyright Act of 1998.